# SDR HALA2021092900128

- Difficulty date: September 28, 2021
- Submitted: September 29, 2021
- Operation: Air carrier
- Aircraft: N386HA
- Make and model: Airbus A330-243
- Aircraft serial: 1302
- Aircraft time: 40,207 hours, 6,195 cycles
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - FOUND CANNON PLUG BACK SHELL 4041KS-A OFF OIL PRESSURE SWITCH (OIL FILTER DIFFERENTIAL) BROKEN // REMOVE REPLACED4041KS-A BACKSHELL, PNR ESC75E08,PER ESPM 20-44-10. OPS CHECK PENDING MECH 1932291 27 SEP 21 RAN ENGINE AT IDLE PER AMM 71-00-00-860-810A OPS CHECK GOOD OK FOR SERVICE

*ENGINE LISTED IN AIRFLEETS IS NOT IN DROP DOWN
